# SDR 96ZZZM157

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR STATION 1600 LEFT SUPPORT CHANNEL BETWEEN INBOARD LEFT SEAT TRACK AND HAT HAS CORROSION.  REMOVED AND REPLACED Z-ANGLE SUPPORT SECTION BETWEEN INBOARD SEAT TRACK AND HAT SECTION PER SRM 51-1-8.  (M)
